Outer functions and invariant subspaces on the torus

Izuchi Keiji and Matsugu Yasuo: Outer functions and invariant subspaces on the torus. In: Acta scientiarum mathematicarum, (59) 3-4. pp. 429-440. (1994)

[thumbnail of math_059_numb_003_004_429-440.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1994
Volume: 59
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 429-440
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38649/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 440. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Mar. 26. 14:57
URI: http://acta.bibl.u-szeged.hu/id/eprint/15483

Actions (login required)

View Item View Item